# SDR DL757070913

- Difficulty date: July 13, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N640DL
- Make and model: Boeing 757232
- Aircraft serial: 23994
- Aircraft time: 62,926 hours, 28,862 cycles
- Engine: Pwa PW2037
- Engine time: 22,070 hours, 8,799 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037RTC
- Part serial: 728772
- Condition: Damaged
- Location: Nr 1
- Part time: 22,070 hours, 8,799 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

IRR:ON SELECTION OF TAKEOFF POWER, AT 31 DERATE-LEFT ENGINE EMITTED LOUD BANG.  POWER-EPR/N1-DETERIORATED AND TAKEOFF WAS ABORTED-LESS THAN 10 KTS.  MOMENTARY PUFF OF SMOKE.  OTHER AIRCRAFT REPORTED FLASH AND SPARKS FROM TAILPIPE.  ENGINE EGT AND OIL PRESSURE WENT RED.  PERFORMED ENGINE      SEVERE DAMAGE CHECKLIST AND SHUT DOWN ENGINE.  FOUND METAL IN TAILPIPE.  ENGINE CHANGE IN PROGRESS.  REMOVED AND REPLACED NR 1 ENGINE PER TRANSMITTAL 6T103 UP T PREFLIGHT 605239.  PREFLIGHT COMPLETE CK OK.
